Full Text:   <1437>

CLC number: TP391.72

On-line Access: 

Received: 2004-10-25

Revision Accepted: 2004-12-23

Crosschecked: 0000-00-00

Cited: 9

Clicked: 4768

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2005 Vol.6 No.7 P.750~759

http://doi.org/10.1631/jzus.2005.A0750


Two kinds of B-basis of the algebraic hyperbolic space


Author(s):  LI Ya-juan, WANG Guo-zhao

Affiliation(s):  Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Corresponding email(s):   liyajuan9104@sohu.com

Key Words:  Algebraic hyperbolic Bé, zier basis, Algebraic hyperbolic B-Spline basis, Algebraic hyperbolic Bé, zier curve, Algebraic hyperbolic B-Spline curve


LI Ya-juan, WANG Guo-zhao. Two kinds of B-basis of the algebraic hyperbolic space[J]. Journal of Zhejiang University Science A, 2005, 6(7): 750~759.

@article{title="Two kinds of B-basis of the algebraic hyperbolic space",
author="LI Ya-juan, WANG Guo-zhao",
journal="Journal of Zhejiang University Science A",
volume="6",
number="7",
pages="750~759",
year="2005",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2005.A0750"
}

%0 Journal Article
%T Two kinds of B-basis of the algebraic hyperbolic space
%A LI Ya-juan
%A WANG Guo-zhao
%J Journal of Zhejiang University SCIENCE A
%V 6
%N 7
%P 750~759
%@ 1673-565X
%D 2005
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2005.A0750

TY - JOUR
T1 - Two kinds of B-basis of the algebraic hyperbolic space
A1 - LI Ya-juan
A1 - WANG Guo-zhao
J0 - Journal of Zhejiang University Science A
VL - 6
IS - 7
SP - 750
EP - 759
%@ 1673-565X
Y1 - 2005
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2005.A0750


Abstract: 
In this paper, two new kinds of B-basis functions called algebraic hyperbolic (AH) Bézier basis and AH B-Spline basis are presented in the space Γk=span{1,t,...,tk-3,sinht,cosht}, in which K is an arbitrary integer larger than or equal to 3. They share most optimal properties as those of the Bézier basis and B-Spline basis respectively and can represent exactly some remarkable curves and surfaces such as the hyperbola, catenary, hyperbolic spiral and the hyperbolic paraboloid. The generation of tensor product surfaces of the AH B-Spline basis have two forms: AH B-Spline surface and AH T-Spline surface.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1] Carnicer, J.M., Peña, J.M, 1994. Totally positive for shape preserving curve design and optimality of B-Splines. Computer Aided Geometric Design, 11:635-656.

[2] Chen, Q.Y., Wang, G.Z., 2003. A class of Bézier-like curves. Computer Aided Geometric Design, 20:29-39.

[3] Koch, P.E., Lyche, T., 1991. Construction of Exponential tension B-Splines of Arbitrary Order. In: Laurent, P.J., Le Méhauté, A., Schumaker, L.L. (Eds.), Curves and Surfaces. Academic Press, New York, p.255-258.

[4] Lü, Y.G., Wang, G.Z., Yang, X.N., 2002. Uniform hyperbolic polynomial B-Spline curves. Computer Aided Geometric Design, 19:379-393.

[5] Mainar, E., Peña, J.M., 1999. Corner cutting algorithms associated with optimal shape preserving representations. Computer Aided Geometric Design, 16:883-906.

[6] Mainar, E., Peña, J.M., Sánchez-Reyes, J., 2001. Shape preserving alternatives to the rational Bézier model. Computer Aided Geometric Design, 18:37-60.

[7] Peña., J.M., 1999. Shape Preserving Representations in Computer Aided Geometric Design. Nova Science Publishers, Commack (New York).

[8] Wang, G.Z., Chen, Q.Y., Zhou, M.H., 2004. NUAT B-B-Spline curves. Computer Aided Geometric Design, 21:193-205.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Reenu Sharma@Rani Durgawati University<reenusharma6@rediff.com>

2012-01-17 11:51:25

Dear Editor

I am doing Ph.D. on the various types of B spline curves.

This paper will be very helpful for my Ph.D.



With Regards

Reenu Sharma

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE